# SDR JJBA20220309034

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 33,271 hours, 23,694 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LANDING GEAR AIR GROUND FAIL ON ROTATION (TAKE OFF). DURING JACKING NLG STRUT FAILED TO FULLY EXTEND AUTOMATICALLY AND L PROXIMITY SWITCH FAILED TO ENGAGE. 1 NEW OCCURRENCE OF "LG AIR/GRD-PROX SW FAIL" NOTED ON CMC. CLEANED ALL LG LEGS AND SERVICES NLG STRUTS. RE-PERFORMED AC JACKING AND NOTED NO NEW "PROX SW FAIL" MESSAGES ON CMC WITH NLG SUCCESSFULLY EXTENDING. "LG AIR/GRN FAIL" MESSAGE PRESENT ON EICAS AFTER JACKING. PERFORMED ACT JACKING. PERFORMED EXTENSION AND RETRACTION SYSTEM OPERATIONAL CHECK. NO NEW DEFECTS NOTED AT THIS TIME ON EICAS OR CMC.
